# SDR DU4R2007040

- Difficulty date: January 27, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 654N02441033
- Condition: Corroded
- Location: Bs 1445-1530
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT CARGO BS 1445.6 TO BS 1530 LT TRANSITION SIDE PANEL CORROSION ON GILL LINER ATTACH AREA AND FLOOR PANEL ATTACH AREA.  FABRICATED AND INSTALLED SPLICE PLATE 4" BY 6" BY 12" AND TRANSITION PANEL 654N0244-1033 (SEE ROUTINE 3770) IAW B757 SRM 51-10-02 AND 51-40-05 FIG 3, AMM 53-88-01-801.
